MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 4.0/18; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 4.0/18; CORONARY DRUG-ELUTING STENT
Model Number 364492
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/24/2019
Type of Reportable Event Malfunction
Event or Problem Description
Ous mdr - during inflation the balloon of the orsiro drug-eluting stent system ruptured at 20 bar.
 
Additional Manufacturer Narrative
The device was not returned to biotronik, no angiographic material was provided, no information on vascular morphology was obtained.Therefore no technical investigation on the subject could be performed.The manufacturing history was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspections.In addition to visual inspections each instrument is tested for air tightness by means of a helium leak test.We can therefore confirm that the instrument was delivered in a leak-proof condition.Based on the conducted investigations of the device being subject to this complaint, no manufacturing or material related root cause could be determined.The final root cause for the leakage is most likely related to external factors during the procedure.However, it should be noted that the ifu strictly warns of exceeding rbp (16 atm).

Brand Name
ORSIRO 4.0/18
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key8520868
Report Number1028232-2019-01534
Device Sequence Number1846403
Product Code NIQ
UDI-Device Identifier07640130439078
UDI-Public07640130439078
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/25/2020
Device Model Number364492
Device Catalogue NumberSEE MODEL NO.
Device Lot Number11181689
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/12/2019
Supplement Date Received by Manufacturer05/24/2019
Initial Report FDA Received Date04/16/2019
Supplement Report FDA Received Date05/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;